# SDR HEER20150121717

- Difficulty date: January 21, 2015
- Submitted: January 22, 2015
- Operation: General aviation
- Aircraft: N937PH
- Make and model: Skrsky S92A
- Aircraft serial: 920201
- Aircraft time: 1,940 hours
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Part number: MS3476W106S
- Condition: Corroded
- Location: Fire Warning
- Part time: 1,940 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIRE LIGHT AND ORAL WARNING ACTIVATED AND EXTINGUISHED.  FOUND PINS CORRODED IN CONNECTOR P457 AT APU FIRE DETECTOR, REPLACED PINS AND CONNECTOR AND COMPLETED FOLLOW MAINTENANCE CHECKS.
